# SDR HEEA955393

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Defective
- Location: Cockpit
- Component: ARNAV21
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTER BUTTON INTERMITTENT NUMERAL BACKLIGHT INOP ON 4 DIGITS.  DOESN'T LOCK ON. SENT TO ARNAV SYSTEMS FOR INSPECTION AND REPAIR.
